| | Re: New and confused
You may get some relief from the tremors by using evening primrose oil.
Also vinpotocine is also good. Today I read that urine therapy helps
with tremors. I hope you find some relief. Perscription drugs are very
dangerous. The weird feeling you get when they wear off is called a crash.
It gets worse as time goes on causing breathing panic attacks, gait freezing,
studder steps. Parkinson's drugs cause harm to your organs and eyes.
When a person tries to get off Sinemet too quickly they can land in the
hospital rigid as a board, breathing problems, blood in urine etc. The only
successful people to get off Sinemet have followed the 10% rule. Reduce
drug 10% every 10 weeks. Then reduce 10% from where you are now at.
It will take you 1-1/2 years to wean off the last pill. The body puts up a
greater fight now putting you thru every withdrawl trick it knows - it is
pain - tight jaw, rigid body, feels like you have a wrench on your heart and
stomach part of the day, can't sleep well at night, studder steps, can't
care for self some of the time. I have just described what happens to someone who has been on sinemet for years. If you have just started
sinemet you should be able to reduce the pills 1/4 tablet every week to